Amitriptyline and perphenazine overdose
Amitriptyline and perphenazine is a combination drug that is sometimes prescribed for patients with depression, agitation, or anxiety.
Amitriptyline and perphenazine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication.
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
See also: Amitriptyline overdose
- Airways and lungs
- Breathing - slowed and labored
- Bladder and kidneys
- Urinary hesitancy
- Inability to completely empty the bladder
- Eyes, ears, nose, throat, and mouth
- Blurred vision
- Enlarged pupils
- Excessive salivation
- Nasal congestion
- Unpleasant taste
- Heart and blood
- Irregular heartbeat
- Heartbeat - rapid
- Low blood pressure (severe)
- Muscles and joints
- Muscle rigidity
- Muscle spasms
- Stiff muscles in neck, face, or back
- Nervous system
- Hypothermia (body temperature is lower than normal)
- Stupor (lack of alertness)
- Uncoordinated movement
- Reproductive system
- Change in menstrual patterns
- Itchy skin
- Stomach and intestines
- Loss of appetite
How well a patient does depends on how much of the drug was swallowed and how quickly medical treatment was received. The faster a patient receives medical help, the better the chance for recovery.
Survival past 2 weeks is usually a good sign.